Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joi752000@

Skin is worse than before I started

Recommended Posts

I started about September 14 so this is about the 15th day and my skin looks horrible.  I have these red bumps that I did not have before and I'm wondering if I need to discontinue the treatment.   My skin looks OK in the morning but once I apply the treatment and throughout the day it looks worse. 

20170929_130149.jpg

Share this post


Link to post
Share on other sites
1 hour ago, Caitlin9090 said:

You need to keep going!! 15 days is not enough.

Thank you very much.   I was so discouraged because it looks horrible.  During the day at work my skin feels dry, but greasy and icky... I just wanna wash it.  I'm sticking to it but I had to add the purpose cleanser today.  The regimine cleanser is not working.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×